# SDR DALA2018022501222

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 80,483 hours, 36,545 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT SIDE, DENTED IN THE UPPER SURFACE OF FRAME AT BS 1300, BETWEEN STRINGERS 25L AND 26L. EVALUATED THE FRAME, AND FOUND OUT OF LIMITS. ACCOMPLISHED A REPAIR TO THE FRAME IAW ERA 556486-14AD, REV ORIGINAL.
